On the uniqueness of the ergodic maximal function

Volume 174 / 2002

Lasha Ephremidze Fundamenta Mathematicae 174 (2002), 217-228 MSC: Primary 28D05. DOI: 10.4064/fm174-3-2


It is proved that the ergodic maximal operator is one-to-one.


  • Lasha EphremidzeA. Razmadze Mathematical Institute
    Georgian Academy of Sciences
    1, M. Aleksidze St.
    Tbilisi 380093, Georgia
    E-mail: lasha@rmi.acnet.ge
    Current address:
    Mathematical Institute AS ČR
    Žitna 25
    11567 Praha 1, Czech Republic

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image